# SDR 96ZZZM615

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4301
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve Housing
- Part number: 582855P4
- Condition: Defective
- Location: Nr 2 Prop
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT AD08 NR 2 ENGINE RPM DECAYED TO 97 PERCENT, PRECAUTIONARY SHUTDOWN NR 2 ENGINE AND LANDED SAFELY AT AAB. FOUND NR 2 VALVE HOUSING MALFUNCTIONED, REPLACED VALVE HOUSING, PERFORMED ENGINE RUN, OPS CHECKED GOOD PER J/C 61013 AND 6103.
